# SDR CALA2017042401126

- Difficulty date: April 24, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 77,203 hours, 8,720 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 16B DO NOT ILLUMINATE.  REPLACED THE LAMP IAW AMM 33-50-00, AND OPS CHECKED GOOD IAW 33-50-96-704-006.  OPS CHECKED OK.
